# SDR VNAA202508280001

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 572 AND FS 677.   INSTALLED NEW SERVICEABLE RH SIDE SEAT RAIL AT STGR 15R BETWEEN FS 572 AND FS 677 IAW CRJ-700 AMM 53-00-49-400-801-A03. (PN- SH670-33558-3).
